Extended renovation theory and limit theorems for stochastic ordered graphs

Serguei Foss, Panagiotis Takis Konstantopoulos

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)413-468
Number of pages56
JournalMarkov Processes and Related Fields
Volume9
Issue number3
Publication statusPublished - 2003

Cite this

Foss, Serguei ; Konstantopoulos, Panagiotis Takis. / Extended renovation theory and limit theorems for stochastic ordered graphs. In: Markov Processes and Related Fields. 2003 ; Vol. 9, No. 3. pp. 413-468.
@article{2b569bd5256c4c7bb5412bdc9275e87d,
title = "Extended renovation theory and limit theorems for stochastic ordered graphs",
author = "Serguei Foss and Konstantopoulos, {Panagiotis Takis}",
year = "2003",
language = "English",
volume = "9",
pages = "413--468",
journal = "Markov Processes and Related Fields",
issn = "1024-2953",
publisher = "Polymat",
number = "3",

}

Extended renovation theory and limit theorems for stochastic ordered graphs. / Foss, Serguei; Konstantopoulos, Panagiotis Takis.

In: Markov Processes and Related Fields, Vol. 9, No. 3, 2003, p. 413-468.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Extended renovation theory and limit theorems for stochastic ordered graphs

AU - Foss, Serguei

AU - Konstantopoulos, Panagiotis Takis

PY - 2003

Y1 - 2003

M3 - Article

VL - 9

SP - 413

EP - 468

JO - Markov Processes and Related Fields

JF - Markov Processes and Related Fields

SN - 1024-2953

IS - 3

ER -